# SDR AALA202305093003

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 24,148 hours, 9,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLIGHT ATTENDANT LEFT FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED AFT RIGHT FLIGHT ATTENDANT LEFT FLASHLIGHT BATTERY.
